Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

B12 complex side effects

Premium Questions

Dr. Dariush Saghafi MD

for thyroid, B12, CBC have been unremarkable. Has not had Vit. D done nor cortisol testing. Sleep study has ... the Czech Republic with complex set of symptoms for the past year including significant... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr.  Rakesh Madhyastha MD

I am having B12 deficiency its 160. doctor suggested me to take meganeuron daily for 3 months and 10 B12 injection . So is there any side effects of taking injections with the... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Vaibhav Gandhi MD

everyday and B12 tablets 1500 mg. B12 I tool for 20 days regularly and now I take one tablet once a week. I have been advised to take this dosage for 12 months Could this be due to AZARON... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Noble Zachariah MD

tapering down on others....it has helped but it takes time, i am quite complex...to send records would ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr.  Ashok Kumar MD

up OR I just feel very tired and foggy, unfocused, confused. I know this is a common side effect. I ... to help with some of my depression/anxiety/reactivity that seems to be related to either BPII or... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr.  Olsi Taka MD

I have pernious anemia, i have my injections of B12 every 3months. In the last year i have noticed that i have numbness in my big toes and fingers i also have alot of pain in my left shoulder which causes ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Vaishali Hebbar MD

i am 22yrs old and 5-7ht and my weight is 45kg. i have very low vitamin b12. doctor has advised me to take10 vitcofol injections. is is safe.does it has any side effects? ... View answer

Answered by : Dr. Vaishali Hebbar ( General & Family Physician)
Dr. Panagiotis Zografakis MD

I had a b12 injection and later that evening became very dizzy and week. When I went to bed a few ... still feel off balance and feverish. Could the b12 injection be the cause? I ve had... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. KRUNAL MODI MD

I recently was told by my dr I have extremely low vitamin b12 and vitamin d levels. I have to get 6 ... to be concerned about side effects from the adderal or marijuana? ... View answer

Answered by : Dr. KRUNAL MODI ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I have been taking Nexium for about 20 years or so.Recently I visited a holistic MD who suggested I stop taking this medication becauce of its side affects.My B12 count has always been low ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Benard Shehu MD

No you should discuss with your doctor before starting it. Vit b 12 has a lot of side effects

Dr. Manisha Jain MD

No. These medicines do not have any side effects on fetus

Dr.  Aarti Abraham MD